# SDR CALA2019112702094

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 51,831 hours, 18,413 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 641A880025
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AFTER HFEC INSPECTION OF WINDOW L1 PER AVO # 284-19- 10-26-02 (CRACK CONDITION 1). CRACK FOUND AFTER HFEC INSPECTION OF WINDOW L1 HAS BEEN REPAIRED PER EC/RA # 5311-02301. INITIATE A DTA DIP FOR THE L1 WINDOW FRAME REPAIR TO " ACCOMPLISH  AN INITIAL INSPECTION PER PART 2,   SECTION A ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2, SECTION A AT INTERVALS NOT TO EXCEED 18,000FLIGHT CYCLES BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT CYCLES "ACCOMPLISH AN INITIAL INSPECTION PER PART 2, SECTION B ON OR THEREAFTER." INITIATE A DTA DIP FOR L1 WINDOW FRAME REPAIR TO ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2, SECTION B AT INTER VALS NOT TO EXCEED 36,000 FLIGHT CYCLES THEREAFTER." SEE FLEET CYCLE N/R # 9708685 FOR WORK PERFORMED. ?ACCOMPLISH AN INITIAL INSPECTION PER PART 2, SECTIONS A AND B ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2, SECTION A HFEC AT INTERVALS NOT TO EXCEED 18,000 FLT CYCLES AND PART 2 SEC B LFEC AT INTERVALS NOT TO EXCEED 36,000 FLT CYCLS THEREAFTER.? OK TO INITIATE DTA DIP FOR THE L1 WINDOW FRAME REPAIR TO TOMC-APPROVAL FROM SC1ELBYC COMMENT ADDING ECRA REFERENCE 5311-02301 FOR DIP ADDING ECRA REFERENCE 5311-02302 FOR DIP INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. VERIFIED ALL PAPER WORK IS CORRECT AND ACCOUNTED FOR QC REVIEWED QC REVIEWED
